Jump to content
CrazyBoards.org

Recommended Posts

Hi guys so im starting my first day of treatment tomorrow, 1/20/17. I must say I am extremely happy to be at this stage and be fully functional. I will give you an insight as to my past. I have struggled with substance abuse for about the past 7 years or so. 

I wont get into too much details, but I had my share of tough patches...blackouts, chain smoking, near death experiences. Anyway the point being is im still alive today and I am taking medicine to cope with everything. I am writing to you to give me some advice on what to expect while taking this and how to make it through the rough patches, so I've have heard. 

Please comment in this thread below I would really appreciate it. I am taking Citalopram.

Edited by t3chhy_guy92
Link to comment
Share on other sites

Welcome to the forum.

You mentioned taking meds to cope. But do you suffer from depression ? Or something else? We're you given a diagnosis?

 

 What dosage of Citalopram were you put on?

Was this prescribed by a family Dr or psychiatrist?

Edited by 300.3
Link to comment
Share on other sites

Everyone's experience with a start up on an ssri is different some people experience increased anxiety and are given a Benzo to help..

Given your history I'm not sure if your doctor would give you a benzo. These medications don't work overnight. They take weeks. Some may say different ... in my experience you won't wake up and feel great it's gradually and unnoticed.. again this is me.

Most side effects subside after the first 2-3 weeks if you get any at all.

Link to comment
Share on other sites

I take 20 mg of Celexa (citalopram) every day. I think when I started it I had some nausea and some blurred vision and yawning, but that all went away in a few weeks or so. Now I don't have any side effects at all. I like Celexa better than Lexapro (escitalopram).

  • Like 1
Link to comment
Share on other sites

Good luck with the meds. I'm sure you've heard it can take up to 6ish weeks to start feeling the benefitial affects of AD's & more if you need to go up mgs. There's no way to know for sure that a specific sort will help, so just be prepared for that. I've been on 5 different ones before finding one that sort of helps.

Going onto AD's I've only really experienced dizziness & nausea. But be careful with some if you take them even an hour late you can get some withdrawal side effects. Most I've been on we're fine, but one made me really dizzy really quickly. 

Anyways, hope they help.

Link to comment
Share on other sites

14 minutes ago, t3chhy_guy92 said:

Wooster,

 

i started a new blog which was slowly taking down. I guess they feel it isn't important.

You started this new blog here? I'm asking because we never take down anyone's blog.

Link to comment
Share on other sites

T3chhy, I see what happened. You put your first entry in the section where you can give a brief description of what your blog is going to be about, instead of clicking on the Add Blog Entry button, which is teal and located to the right of the screen just above the "entries in this blog" bar, which is dark blue.

Link to comment
Share on other sites

Here's the thing @t3chhy_guy92

We encourage you to take things that are mostly about you (ie documenting your particular journey as it happens with a particular medication/therapy/treatment) to a blog and have questions/topics that are not particularly time-bound on the main boards. The primary reason for this is you can direct people to your blog if you're referencing something specific in your treatment, but if everyone documented treatment progress on the main boards, we'd have a lot of very specific threads on the main boards that make it more difficult for people to find summarized or aggregate information.

In addition, the forums are indexed by google and some other search engines whereas blogs are not, thereby giving you a modicum more privacy about your personal health information. It might not seem particularly relevant now, but especially as it appears you're using a photo of yourself as your avatar, it will be quite easy for anyone to cross search that image and read all about your mental health stuff... including but not limited to future employers. Especially since it took me all of 3 seconds to figure out your real name and where you work based on that photo.

  • Like 1
Link to comment
Share on other sites

Woo is right, t3tchhy. This really isn't the place to write an ongoing narrative of the type you're proposing. If you need help, I can open your first blog entry for you, and then you can edit it  and remove what I wrote, just so you get the hang of how that part of the program works.

Link to comment
Share on other sites

  • 4 weeks later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...